MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL

W. L. GORE & ASSOCIATES, INC. GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Model Number BXAL087902A
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 05/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.
 
Event or Problem Description
The clinical specialist reported the following information: the patient underwent endovascular treatment of an internal iliac artery aneurysm using a gore® excluder® iliac branch endoprostheses and two gore® viabahn® vbx balloon expandable endoprosthesis (vbx) (21717425, unk).It was reported that the iliac branch component was successfully placed with no reported issues.When the physician advanced the internal iliac component, it was reported that the device was unable to advance into the patient's internal iliac artery.The undeployed device was removed, and two gore® viabahn® vbx balloon expandable endoprosthesis (vbx) were used in the patient's internal iliac artery.After placement of the vbx devices the physician reported good blood flow through the internal iliac artery.The internal iliac component was reportedly discarded.After placement of the remaining devices, a final angiography was performed and it was reported that the patient's internal iliac artery was occluded.This report is associated with vbx device lot number 21717425.

Brand Name
GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11934947
Report Number2017233-2021-02054
Device Sequence Number4344997
Product Code PRL
UDI-Device Identifier00733132637676
UDI-Public00733132637676
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2022
Device Model NumberBXAL087902A
Device Catalogue NumberBXAL087902A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/04/2021
Supplement Date Received by Manufacturer05/04/2021
Initial Report FDA Received Date06/03/2021
Supplement Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR